Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some singular moduli for $\textbf {Q}(\sqrt 3)$

Authors: Harvey Cohn and Jesse Deutsch
Journal: Math. Comp. 59 (1992), 231-247
MSC: Primary 11R37; Secondary 11F41
MathSciNet review: 1134721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper in this journal, the authors derived the equations which transform the Hilbert modular function field for ${\mathbf {Q}}(\sqrt 3 )$ when the arguments are multiplied by $(1 + \sqrt 3 ,1 - \sqrt 3 )$. These equations define a complex ${V_2}$, but we concentrate on special diagonal curves on which the values of some of the singular moduli can be evaluated numerically by using the "PSOS" algorithm. In this way the ring class fields can be evaluated for the forms ${\xi ^2} + {2^t}A{\eta ^2}$, where $A = 1,2,3,6$ and $t > 0$. These last results are based partly on conjectures supported here by numerical evidence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R37, 11F41

Retrieve articles in all journals with MSC: 11R37, 11F41

Additional Information

Keywords: Hilbert modular functions, modular equations, singular moduli, class field theory
Article copyright: © Copyright 1992 American Mathematical Society